Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 384958, 9 pages
http://dx.doi.org/10.1155/2014/384958
Research Article

Existence of Positive Solutions for Some Superlinear Fourth-Order Boundary Value Problems

1Mathematics Department, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Department of Mathematics, College of Sciences and Arts, King Abdulaziz University, Rabigh Campus, P.O. Box 344, Rabigh 21911, Saudi Arabia

Received 30 May 2014; Accepted 12 July 2014; Published 11 August 2014

Academic Editor: Józef Banaś

Copyright © 2014 Imed Bachar and Habib Mâagli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Imed Bachar, Habib Maagli, Faten Toumi, and Zagharide Zine El Abidine, “Existence and Global Asymptotic Behavior of Positive Solutions for Sublinear and Superlinear Fractional Boundary Value Problems,” Chinese Annals Of Mathematics Series B, vol. 37, no. 1, pp. 1–28, 2016. View at Publisher ยท View at Google Scholar